# SDR SWIA202054495

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK FROM FS 409 TO 409+126 HAS SEVERAL AREAS OF CORROSION.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED SEAT TRACK, IAW CRJ 200 AMM.
